# SDR AALA20110309MIA01

- Difficulty date: March 9, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 34,119 hours, 14,245 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Le Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED LEADING EDGE FLAPS TRANSIT NUMBER 4 LEADING EDGE LIGHT BEGAN GOING ON AND OFF.  FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER 4 LEADING EDGE FLAP EXTEND SENSOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
